# SDR 98ZZZX2831

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201073604
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1458 - AFTER TAKEOFF, 'GND/FLT CONTROL' MESSAGE ALONG WITH MASTER CAUTION LIGHT WOULD INTERMITTENTLY APPEAR EVERY 2-3 MINUTES.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SWITCHING ELECTRONIC UNIT, NR 3 AND NR 4 GND/FLT SENSOR, AND RIGHT MAIN GEAR GND/FLT HARNESS.  REF:  OPERATOR CONTROL NR USAAF98053, AND, 98ZZZX2829 THROUGH 98ZZZX2830.
